# SDR DLM11001233

- Difficulty date: June 29, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N805DE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 37,539 hours, 4,803 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Component: 4059051904
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O FMS MCDU FAILED POM PROC NO HELP.   DIVERTED TO PDX - REPLACED F/O MCDU.
